# SDR DL764081110

- Difficulty date: August 23, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 25,507 hours, 6,418 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38006081
- Part serial: P1003
- Condition: Inoperative
- Location: Apu
- Part time: 11,468 hours, 9,518 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO START.  REMOVED AND REPLACED STARTER NO HELP 320051.  REMOVED AND REPLACED APU BATTERY NO HELP 320051.  RMOVED AND REPLACED APU ASSY PER AMM.  OPS AND LEAK CKS GOOD.  SWAPPED OVER IGV ACT ASSY S/A 2022 AND STARTER S/N 274 PER AMM.  CKS GOOD.
